# SDR SWIA2020090452222

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE LOWER FLOOR SUPPORT ANGLE AT THE BOTTOM OF THE SERVICE DOOR CUT-OUT HAS CORROSION (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CORROSION ON THE FLOOR SUPPORT STRUCTURE LOWER FLOOR SUPPORT ANGLE AT THE BOTTOM OF THE SERVICE DOOR CUT-OUT, REF: CRJ-200 SRM.  EVALUATED AND FOUND TO BE IS OUT OF LIMITS REF. CRJ200 SRM.  INSTALLED NEW SERVICE DOOR FLOOR SUPPORT ANGLE PART#601R38303-253 PER BOMBARDIER DWG CRJ 200 SRM.
